# SDR SWIA202264937

- Difficulty date: February 2, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE AFT SPAR ANGLE UNDER ACCESS PANE 642AZ HAS CORROSION     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW REPLACEMENT RH WING TRAILING EDGE AFT SPAR ANGLE (PN CC670-10338-2) PER CRJ700 SRM 51-42-21-001-001-A01 AND DWG NO. CC670-10320 REV -F. / LEAK CHECK GOOD / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
